# SDR ASOA99006

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509197
- Condition: Failed
- Location: Lt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ATL/CHA - FLT 4621 - EN ROUTE, LEFT ENGINE OIL PRESSURE WENT TO ZERO PSI.  CREW SHUT DOWN THE LEFT ENGINE PER QRH SINGLE ENGINE PROCEDURE AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED AT CHA UNEVENTFULLY.  ASA MECHANIC SWAPPED THE PRESSURE TRANSDUCERS AND CONFIRMED INDICATION ONLY.  AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR A FERRY FLIGHT TO MCN.  MCN MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE OIL PRESSURE TRANSDUCER.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (X)
